# SDR CALA2019102311781

- Difficulty date: October 17, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT R-2 DOOR LWR CORNER FITTING PER HAECO L CQ NR LP 9290776   REMOVED AND REPLACED 2EA CORRODED R2 DOOR FWD AND AFT CORNER FIT TINGS IAW AIRBUS A319 SRM 51-72-11-911-001
